# SDR DXTA2024092300604

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N247QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6171
- Aircraft time: 2,852 hours, 1,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Condition: Out Of Limits
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNLOCKED MAIN DOOR BUT COULD NOT OPEN IT. ACCESS TO PLANE THRU BAGGAGE COMPARTMENT DOOR. OPENED MAIN DOOR FROM INSIDE. TESTED BY CLOING & TRYING TO OPEN FROM OUTSIDE. COULD NOT OPEN DOOR FROM OUTSIDE.   OPENED DOOR FROM OUTSIDE WITH NO ISSUE 5 TIMES NO ISSUES, CUSTOMER REPORTS REPEAT WRITE UP & REQUEST TROUBLESHOOTING. REMOVED 3 ACCESS PANELS ON FWD SIDE OF STEPS AND INSPECTED LINKAGES. NOTICED A SQUEAK WITH OPERATING THE DOOR HANDLE. FURTHER TROUBLESHOOTING REQUIRED. R SCHNEIDER 9/19/24. INSPECTED THE FOOT ROD WITH NO DEFECTS NOTED. COULD FEEL A BINDING AT THE DOOR TOP LOCKING CAMS. FOUND THAT THERE ARE 2 PAWLS THAT RIDE ON THE LOCKING CAMS AND ALL THOUGH THE CAMS WERE LUBED THE PAWLS WERE DRY. LUBED THE PAWLS IAW MM 12-20-04. AND THE BINDING WENT AWAY, DOOR OPENING OPS CHECKED SATISFACTORY IAW MM 52-11-00-710-801.
